# SDR SWIA202054019

- Difficulty date: October 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 923.00-FS 953.00 LT SEAT SIDE TRACK CORRODED AND GOUGED IN SEVERAL AREAS, MARKED.  C-CHECK RO 11/11/2020.  REPLACED LT SIDE SEAT TRACK FROM FS 923.00-FS 953.00 WITH NEW AND NEW HARDWARE, REF CRJ-700 AMM.
